# SDR NWAA0989763

- Difficulty date: January 9, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N763NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47396
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 9-12 OF THE CABIN WERE INOPERATIVE.  MX REPLACED THE BATTERIES IN THE POWER SUPPLY AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.  (K)
